Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 17, 2016, 4:00 PM EDT for Broward County, Florida. It was in force for 75 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2016, 4:00 PM EDT (20:00 UTC)
- Expired
- May 17, 2016, 5:15 PM EDT
- In force
- 75 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 4:30 PM EDT | FUNNEL CLOUD | 18 W Weston, FL | TWITTER PHOTOS SHOW WALL CLOUD AND FUNNEL CLOUD |
| May 17, 4:30 PM EDT | FUNNEL CLOUD | 18 W Weston, FL | TWITTER PHOTOS SHOW WALL CLOUD AND FUNNEL CLOUD NEAR I-75 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2656 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted.
711
WWUS82 KMFL 172000
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT TUE MAY 17 2016
FLZ067-068-071-072-172115-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
400 PM EDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND UP TO 55 MPH WINDS FOR BROWARD AND
SOUTHERN PALM BEACH COUNTIES UNTIL 515 PM EDT...
* AT 358 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA ON I-75...OR 26 MILES
WEST OF MIRAMAR...MOVING NORTHEAST AT 15 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS UP TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...SUNRISE...BOCA RATON...TAMARAC... WELLINGTON...
MARGATE...WESTON...COCONUT CREEK...PARKLAND...
MICCOSUKEE SERVICE PLAZA... LOXAHATCHEE NWR...
INTERSECTION I-75 AND U.S. 27...GODFREY ROAD...
MILE MARKER 30 ON ALLIGATOR ALLEY...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL AND BOCA POINTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2597 8056 2605 8085 2642 8086 2665 8042
2657 8018 2631 8015
TIME...MOT...LOC 1958Z 231DEG 12KT 2610 8075
$$
ALMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 17, 1:31 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 17, 1:31 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Miami FL 131 PM EDT TUE MAY 17 2016 .AVIATION... Vfr/Mvfr conditions anticipated at airports today with scattered to numerous SHRA/TSRA. Per latest HRRR model runs, most impacts this afternoon and evening expected at PBI/FLL/FXE with less widespread activity further south. Overnight, additional SHRA/TSRA forecast to spread southeast across and near airports especially APF/PBI. Southeast winds 12-15 kts this afternoon will become light and easterly this evening, then increase out of the southeast again overnight. && .PREV DISCUSSION... /issued 953 AM EDT TUE MAY 17 2016/ UPDATE... 12z MFL and model sounding data, along with global guidance are suggesting a little more favorable atmospheric conditions for small hail to develop with some of the stronger updrafts this afternoon. Best area for this would probably be interior and northern portions of the CWA. Thus, will include a quick update to the hazard grids to mention small hail possible. Meanwhile, the mid morning showers observed on radar have now either dissipated or moved into the Atlantic coastal waters. A few more showers may still happen during the rest of the morning hours, then becoming more widespread in the afternoon. Any thunderstorm that forms will bring periods of strong gusty winds, localized heavy rain and may produce brief small hail. PREV DISCUSSION... /issued 826 AM EDT TUE MAY 17 2016/ AVIATION... A couple of thunderstorms moved near PBI and FXE earlier this morning, while some VCSH are possible over the Atlantic terminals through the rest of the morning hours. VCTS remains in the TAFS this afternoon as increasing instability and low level moisture will bring a more active day in terms of shower coverage and potential for thunderstorms. Impacts on visibilities will likely be adjusted during the next TAF package. Mainly southeasterly winds will prevail today, except in the vicinity of thunderstorms which may bring locally variable and gusty winds. PREV DISCUSSION... /issued 541 AM EDT TUE MAY 17 2016/ UPDATE... A quick update this morning to account for current conditions and new hi-res model runs. The main change is a slight bump up in PoPs this afternoon in value and in coverage. Models still indicating showers and storms are still likely to develop starting around mid day and persist into the evening hours. PREV DISCUSSION... /issued 243 AM EDT TUE MAY 17 2016/ DISCUSSION... Fairly messy forecast for the week ahead, with a much wetter pattern in store... Currently quiet weather across South Florida, with shower activity just outside the area. Hi-res models now indicating it should be fairly quiet into the mid morning, and possibly early afternoon hours. Moisture is increasing from last nights PWATs of 1.8 inches. The GFS is showing this to increase to almost 2.25 inches in some areas by this afternoon. 500mb temps were still a little warm last night, at -7.5C. The should cool to near -9C by this afternoon. These should help to create a more favorable environment for convective activity this afternoon. Also, models are showing a weak 500mb short wave moving across the area. This should be the first of several over the next several days. Looking at the actual soundings from yesterday, the NAM model soundings did not do a great job at predicting various levels, including the freezing level, which it was too low. Given this, a freezing level of only 12.5k ft seems well too low, by possibly around 1000ft, if it compares to the difference from last night, which would put the level around 13k-14k ft this afternoon, which makes sense, given the cooler temps forecast aloft. This will make hail a better possibility than it has been. Also, the GFS is showing some PVA at 500mb across the western Lake region at around 18z, which would help to enhance convection in the northern half of the CWA. This is also supported by the ARW, which has most of the activity from around I75, north. The HRRR is also beginning to show the same scenario, although, it is towards the end of the HRRR run. All in all, can not see any reason but to go with the high PoPs for most of South Florida today, although, the activity may begin along the coastal areas and push inland with any sea breeze that may develop. The models have changed some since last night, with a sfc low now forming off the Carolina coast by Wednesday. They had shown this later in the week in previous runs. This would bring a boundary towards the region on Wednesday,although not into South Florida. However, it may help to initiate convection on Wednesday. Some of the storms may become strong with the added dynamics. Currently, SPC does not have the area in anything but general thunderstorms. A 500mb ridge begins to slowly build over the eastern Gulf. This may allow Thursday to be a little less active than today and Wednesday,although still have convective activity, but perhaps more sea/lake breeze driven. Models then have a strong 500mb low moving into the Mid-West region by the weekend. This will push the 500mb ridge off to the east by Saturday, as well as help build a sfc high well to the northeast, putting South Florida into more of a southerly flow for Saturday. By Sunday, a sfc low will form over the Eastern Seaboard, bringing yet another boundary into the area. This low will move to just offshore along the Mid-Atlantic coast through the beginning of next week. This will keep PoPs in the forecast for the weekend, and may help to bring in some drier air for the beginning of next week, as some gets wrapped around into the low, which models indicate will still be in place perhaps into the middle of the week. AVIATION... A quiet morning will turn to more active weather by this afternoon, with showers and thunderstorms developing across South Florida today. Expected initiation is after 17z, and not only is VCTS in the TAFs, but also a prob30 group, as there are high chances of convection today. Some of the storms could be strong with gusty wind, and perhaps small hail. The activity should quiet down this evening, with the wind going light and variable across the region. MARINE... A more active weather pattern this week, with showers and thunderstorms possible each day through the weekend. Easterly flow today will become more southeasterly tomorrow, then become more variable across the region for the end of the week. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 76 88 73 88 / 60 70 30 50 Fort Lauderdale 76 87 74 88 / 60 60 30 50 Miami 75 87 74 90 / 50 60 30 50 Naples 75 89 74 89 / 30 50 10 40 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM...17/AR LONG TERM....54/BNB AVIATION...99/SS
Hazardous weather outlook, May 17, 10:06 AM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1006 AM EDT TUE MAY 17 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 180215- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1006 AM EDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ACROSS THE ATLANTIC BEACHES THIS MORNING. THE RISK IS FORECAST TO DECREASE SOME STARTING THIS AFTERNOON AS WINDS DECREASE. THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM ARE FORECAST PARTICULARLY FROM AROUND NOON AND INTO THE EARLY EVENING HOURS WITH MAIN FOCUS ALONG AND NORTH OF TAMIAMI TRAIL, INTERIOR SOUTH FLORIDA UP TO THE LAKE OKEECHOBEE REGION, AND THE EAST COAST PARTICULARLY FROM NORTHERN MIAMI DADE TO PALM BEACH COUNTIES. FREQUENT TO NUMEROUS LIGHTNING STRIKES, STRONG GUSTY WINDS, AND LOCALLY HEAVY RAINFALL ARE THE MAIN CONCERNS AT THIS TIME. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF UP TO 45-55 MPH. FLOODING: LOCALLY HEAVY RAINFALL WITH STREET FLOODING IN POOR DRAINAGE AREAS IS A CONCERN. HAIL: SMALL HAIL IS POSSIBLE WITH SOME OF THE STRONGEST STORMS WITH MAINLY PEA SIZE HAIL OR SMALLER EXPECTED. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST ACROSS SOUTH FLORIDA THROUGH LATE THIS WEEK AND PROBABLY INTO THE WEEKEND. THE GREATEST CONCENTRATION OF THUNDERSTORMS WILL BE OVER THE INTERIOR SECTIONS OF THE PENINSULA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OVER 40 MPH AND TORRENTIAL RAINFALL. THIS MAY LEAD TO FLOODING OF LOW- LYING AND POORLY DRAINED AREAS EACH DAY. THE RISK OF RIP CURRENTS WILL REMAIN LOW ACROSS ALL AREA BEACHES THROUGH THE REMAINDER OF THE WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, May 17, 3:25 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 6 W HARLEM 26.74N 81.05W
05/17/2016 M49 MPH HENDRY FL MESONET
A WIND GUST OF 49 MPH WAS RECORDED BY THE FAWN MESONET
SITE...AIRGL...AT AIRGLADES AIRPORT IN CLEWISTON BETWEEN
230 AND 245 PM EDT.
&&
EVENT NUMBER MFL1600285
ROSSLocal storm report, May 17, 3:27 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 8 NNE LAKEPORT 27.09N 81.07W
05/17/2016 E1.00 INCH GLADES FL LAW ENFORCEMENT
SEMINOLE PD REPORTED QUARTER SIZE HAIL AT THE CASINO
&&
EVENT NUMBER MFL1600286
SHAMBURGERLocal storm report, May 17, 3:32 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM MARINE TSTM WIND 12 E LAKEPORT 26.96N 80.94W
05/17/2016 M46 MPH AMZ610 FL MESONET
A WIND GUST OF 40 KTS...OR 46 MPH...WAS REPORTED BY A
SFWMD MESONET SITE OVER THE WEST END OF LAKE OKEECHOBEE.
&&
EVENT NUMBER MFL1600287
ROSSLocal storm report, May 17, 3:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
05/17/2016 M40 MPH AMZ610 FL MESONET
A WIND GUST OF 35 KTS...OR 40 MPH...WAS REPORTED BY A
SWFMD MESONET...SITE LZ40...OVER THE CENTER OF LAKE
OKEECHOBEE.
&&
EVENT NUMBER MFL1600288
ROSSLocal storm report, May 17, 3:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM MARINE TSTM WIND 6 E BUCKHEAD RIDGE 27.14N 80.79W
05/17/2016 M52 MPH AMZ610 FL MESONET
A SUSTAINED WIND OF 33 KNOTS...OR 38 MPH...WITH A WIND
GUST OF 45 KNOTS...OR 52 MPH...WAS REPORTED BY A SFWMD
MESONET SITE OVER THE NORTH END OF LAKE OKEECHOBEE.
&&
EVENT NUMBER MFL1600289
SHAMBURGERSpecial weather statement, May 17, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT TUE MAY 17 2016
FLZ067-068-071-072-172115-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
400 PM EDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND UP TO 55 MPH WINDS FOR BROWARD AND
SOUTHERN PALM BEACH COUNTIES UNTIL 515 PM EDT...
* AT 358 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA ON I-75...OR 26 MILES
WEST OF MIRAMAR...MOVING NORTHEAST AT 15 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS UP TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...SUNRISE...BOCA RATON...TAMARAC... WELLINGTON...
MARGATE...WESTON...COCONUT CREEK...PARKLAND...
MICCOSUKEE SERVICE PLAZA... LOXAHATCHEE NWR...
INTERSECTION I-75 AND U.S. 27...GODFREY ROAD...
MILE MARKER 30 ON ALLIGATOR ALLEY...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL AND BOCA POINTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2597 8056 2605 8085 2642 8086 2665 8042
2657 8018 2631 8015
TIME...MOT...LOC 1958Z 231DEG 12KT 2610 8075
ALMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 1:37 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 53 min |
| May 17, 2:31 PM EDT | Special Weather Statement | MFL | Hendry, Palm Beach | 89 min |
| May 17, 2:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| May 17, 3:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| May 17, 3:02 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 28 min |
| May 17, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| May 17, 4:25 PM EDT | Tornado Warning | MFL | Broward | 15 min |
| May 17, 5:32 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| May 17, 6:05 PM EDT | Tornado Warning | MFL | Broward | 25 min |
| May 17, 6:28 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| May 17, 7:07 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.